Advertisement

Mathematische Annalen

, Volume 317, Issue 3, pp 509–526 | Cite as

Complete nondegenerate locally standard CR manifolds

  • Costantino Medori
  • Mauro Nacinovich
Original article

Abstract. Let M be a complete nondegenerate locally standard CR manifold. We show that a necessary and sufficient condition for M to be compact is that the Lie algebra of its infinitesimal CR automorphisms is semisimple. In general we realize M as a Mostow fibration over a compact CR manifoldB whose universal covering is a Cartesian product of Hermitian symmetric spaces and compact nondegenerate standard CR manifolds.

Mathematics Subject Classification (1991): 17B70, 32C16, 53C30, 57S20. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Costantino Medori
    • 1
  • Mauro Nacinovich
    • 2
  1. 1.Dipartimento di Matematica, via M. D'Azeglio, 85, 43100 Parma, Italy (e-mail: medori@prmat.math.unipr.it) IT
  2. 2.Dipartimento di Matematica “L. Tonelli”, via F. Buonarroti, 2, 56127 Pisa, Italy (e-mail: nacinovi@dm.unipi.it) IT

Personalised recommendations